Publications of Hjalmar Rosengren

Recent work:
Book chapters:
Research papers accepted for publication:
  1. with Martin Hallnäs, Edwin Langmann and Masatoshi Noumi, From Kajihara's transformation formula to deformed Macdonald-Ruijsenaars and Noumi-Sano operators, Selecta Math., to appear, 2105.01936.
  2. Proofs of some partition identities conjectured by Kanade and Russell, Ramanujan J., to appear, 1912.03689.
  3. with Michael Schlosser, Multidimensional matrix inversions and elliptic hypergeometric series on root systems, SIGMA 16 (2020), 088, 2005.02203.
  4. Determinantal elliptic Selberg integrals, Sém. Lothar. Combin. 81 (2020), B81g, 1803.05186.
  5. Rahman's biorthogonal functions and superconformal indices, Constr. Approx. 47 (2018), 529-552, 1612.05051.
  6. Gustafson-Rakha-type elliptic hypergeometric series, SIGMA 13 (2017), 037, 1701.08960.
  7. with Ilmar Gahramanov, Basic hypergeometry of supersymmetric dualities, J. Nucl. Phys. B 913 (2016), 747-768, 1606.08185.
  8. Elliptic pfaffians and solvable lattice models, J. Stat. Mech. Theory Exp. (2016), 083106, 1605.02915.
  9. Selberg integrals, Askey-Wilson polynomials and lozenge tilings of a hexagon with a triangular hole, J. Combin. Theory A 138 (2016), 29-59, 1503.00971.
  10. with Ilmar Gahramanov, Integral pentagon relations for 3d superconformal indices, in V. Bouchard et al. (eds.), String-Math 2014, Proc. Symp. Pure Math. 93, Amer. Math. Soc., 2016, pp. 167-175, 1412.2926.
  11. Special polynomials related to the supersymmetric eight-vertex model: A summary, Comm. Math. Phys. 340 (2015), 1143-1170, 1503.02833.
    (More details can be found in the three preprints 1305.0666, 1312.5879, 1405.5318.)
  12. with Mahdi Hormozi and Franciszek Prus-Wisniowski, Inclusions of Waterman-Shiba spaces into generalized Wiener classes, J. Math. Anal. Appl. 419 (2014), 428-432, 1311.5324.
  13. with Tatsuro Ito and Paul Terwilliger, Evaluation modules for the q-tetrahedron algebra, Linear Algebra Appl. 451 (2014), 107-168, 1308.3480.
  14. with Ilmar Gahramanov, A new pentagon identity for the tetrahedron index, J. High. Energy Phys. 2013 (2013): 128, 1309.2195.
  15. New proofs of determinant evaluations related to plane partitions, Electronic J. Combin. 19 (2012): 15, 1204.3424.
  16. Felder's elliptic quantum group and elliptic hypergeometric series on the root system An, Int. Math. Res. Not. 2011 (2011), 2861-2920, 1003.3730.
  17. The three-colour model with domain wall boundary conditions, Adv. Appl. Math. 46 (2011), 481-535, 0911.0561.
  18. An Izergin-Korepin-type identity for the 8VSOS model, with applications to alternating sign matrices, Adv. Appl. Math. 43 (2009), 137-155, 0801.1229.
  19. Sums of squares from elliptic pfaffians, Int. J. Number Theory 4 (2008), 873-902, math.NT/0610278.
  20. Schur Q-polynomials, multiple hypergeometric series and enumeration of marked shifted tableaux, J. Combin. Theory A 115 (2008), 376-406, math.CO/0603086.
  21. Sums of triangular numbers from the Frobenius determinant, Adv. Math. 208 (2007), 935-961, math.NT/0504272.
  22. An elementary approach to 6j-symbols (classical, quantum, rational, trigonometric, and elliptic), Ramanujan J. 13 (2007), 133-168, math.CA/0312310.
  23. Multivariable Christoffel-Darboux kernels and characteristic polynomials of random hermitian matrices, Symmetry Integrability Geom. Methods Appl. 2 (2006): 085, math.CA/0606391.
  24. New transformations for elliptic hypergeometric series on the root system An, Ramanujan J. 12 (2006), 155-166, math.CA/0305379.
  25. with Michael Schlosser, Elliptic determinant evaluations and the Macdonald identities for affine root systems, Compositio Math. 142 (2006), 937-961, math.CA/0505213.
  26. An elliptic determinant transformation, in M. Noumi and K. Takasaki (eds.), "Elliptic Integrable Systems", Rokko Lectures in Math. 18, Kobe University, 2005, pp. 241-246, math.CA/0505248.
  27. with Michael Schlosser, On Warnaar's elliptic matrix inversion and Karlsson-Minton-type elliptic hypergeometric series, J. Comput. Appl. Math. 178 (2005), 377-391, math.CA/0309358.
  28. A bilateral series involving basic hypergeometric functions, in M. E. H. Ismail and E. Koelink (eds.), "Theory and Applications of Special Functions. A Volume Dedicated to Mizan Rahman", Developments in Math. 13, Kluwer Acad. Publ., 2005, pp. 361-366, math.CA/0302114.
  29. with Wolter Groenevelt and Erik Koelink, Continuous Hahn functions as Clebsch-Gordan coefficients, in M. E. H. Ismail and E. Koelink (eds.), "Theory and Applications of Special Functions. A Volume Dedicated to Mizan Rahman", Developments in Math. 13, Kluwer Acad. Publ., 2005, pp. 221-284, math.CA/0302251.
  30. Sklyanin invariant integration, Int. Math. Res. Not. 2004 (2004), 3207-3232, math.QA/0405072.
  31. with Erik Koelink and Yvette van Norden, Elliptic U(2) quantum group and elliptic hypergeometric series, Comm. Math. Phys. 245 (2004), 519-537, math.QA/0304189.
  32. Elliptic hypergeometric series on root systems, Adv. Math. 181 (2004), 417-447, math.CA/0207046.
  33. Reduction formulas for Karlsson-Minton-type hypergeometric functions, Constr. Approx. 20 (2004), 525-548, math.CA/0202232.
  34. Duality and self-duality for dynamical quantum groups, Algebr. Represent. Theory 7 (2004), 363-393, math.QA/0107225.
  35. with Michael Schlosser, Summations and transformations for multiple basic and elliptic hypergeometric series by determinant evaluations, Indag. Math. 14 (2003), 483-514, math.CA/0304249.
  36. with Christian Krattenthaler, On a hypergeometric identity of Gelfand, Graev and Retakh, J. Comput. Appl. Math. 160 (2003), 147-158, math.CA/0303061.
  37. Karlsson-Minton type hypergeometric functions on the root system Cn, J. Math. Anal. Appl. 281 (2003), 332-345, math.CA/0205108.
  38. with Erik Koelink, Transmutation kernels for the little q-Jacobi function transform, Rocky Mountain J. Math. 32 (2002), 703-738, math.CA/0011002.
  39. A proof of a multivariable elliptic summation formula conjectured by Warnaar, in B. C. Berndt and K. Ono (eds.), "q-Series with Applications to Combinatorics, Number Theory, and Physics", Contemp. Math. 291, Amer. Math. Soc., Providence, 2001, pp. 193-202, math.CA/0101073.
  40. with Erik Koelink, Harmonic analysis on the SU(2) dynamical quantum group, Acta Appl. Math. 69 (2001), 163-220, math.QA/0010093.
  41. Multivariable q-Hahn polynomials as coupling coefficients for quantum algebra representations, Internat. J. Math. Math. Sci. 28 (2001), 331-359, ps.
  42. with Sander C. Hille, Miroslav Englis, Jaak Peetre and Genkai Zhang, A new kind of Hankel-Toeplitz type operator connected with the complementary series, Arab. J. Math. Sci. 6 (2000), 49-80, ps.
  43. A non-commutative binomial formula, J. Geom. Phys. 32 (2000), 349-363, dvi, ps.
  44. A new quantum algebraic interpretation of the Askey-Wilson polynomials, in M. E. H. Ismail and D. W. Stanton (eds.), "q-Series from a Contemporary Perspective", Contemp. Math. 254, Amer. Math. Soc., Providence, 2000, pp. 371-394, dvi, ps.
  45. Another proof of the triple sum formula for Wigner 9j-symbols, J. Math. Phys. 40 (1999), 6689-6691, dvi, ps.
  46. Multivariable orthogonal polynomials and coupling coefficients for discrete series representations, SIAM J. Math. Anal. 30 (1999), 233-272, dvi, ps.
  47. On the triple sum formula for Wigner 9j-symbols, J. Math. Phys. 39 (1998), 6730-6744, dvi, ps.
  48. Multilinear Hankel forms of higher order and orthogonal polynomials, Math. Scand. 82 (1998), 53-88, ps.

Theses:
Back to my homepage.